# SDR AALA20141129008

- Difficulty date: November 29, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 3,402 hours, 1,985 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350558227
- Part serial: YG4408295
- Condition: Disintegrated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING NR 1 ENG START, PUSH CREW REPORTED SPARKS & SMOKE COMING FROM NR 1 ENG COWL.  ENG START ABORTED. R & R STARTER.  SYS CHECKED NORMAL.
